# SDR ABXA010741

- Difficulty date: February 12, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 69,859 hours, 81,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 99155744
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN INTERCOSTAL LONGERON 27 LEFT, STATION 761. REPAIRED AREA IAW DC-9 DOUGLAS DWG 9915574.
